Itching rash effect of Ramipril

We have 544 consumer reports for Ramipril. Itching rash effect occurred in 1%.

Patients statistics on Itching rash side effect for Ramipril

Female
Male

Average weight in Lbs
191.8
170.86

Average height in Ft
5′ 5″
5′ 8″

Average age
62
67

Ramipril Circle Diagram 3 consumers of 544 reported about Itching rash

  1. Brett L. Hewitt says:
    4.0 rating

    After a heart attack, the drugs Simvastatin, Ramipril and ASA were prescribed. I took these drugs 4 years. First of all, fatigue and exhaustion became noticeable. In the further course, a gastric ulcer was added, that according to the doctor was due to acetylsalicylic acid (in ASA). Treated with Omep, the ulcer could be eliminated. As further side effects spasms in the fingers and toes were noticeable. Likewise, after prolonged use of the drugs, erectile dysfunction became noticeable. When I got an itchy rash on my arms and legs a few weeks ago, I stopped taking the medication. After that, I noticed that the prolonged fatigue and fatigue no longer existed and spasms no longer occurred. In the case of erectile dysfunction, only minimal improvement is noticeable at the moment, but it is present. To what extent this condition will improve in the course of the next few months, I can not say at the present time yet. Conclusion: Which of the drugs in detail for the side effects is responsible I can not say because I also feel little desire to test each one individually.

  2. Susan B. Bristol says:
    4.0 rating

    Ramipril for High blood pressure

    Had blood pressure levels of 170-190 to 100 to 110 had. After taking 1 tablet in the morning, the blood pressure dropped to 130/75 after 3 weeks which was very pleasant. Unfortunately, in the 7th week started an itchy rash and dry throat cough. The rash got worse and worse and the cough got worse every week. After 4 months now, my doctor stopped treatment with ramipril and I am now trying another medicine. Let’s see what side effects are there.

    Side effects: Itching rash; Cough